Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 723-730
http://dx.doi.org/10.1155/S0161171291000972

Ultrabornological structures

Department of Mathematics, Rhodes University, P O Box 94, Grahamstown 6140, South Africa

Received 24 October 1989; Revised 30 November 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Murali, “Ultrabornological structures,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 723-730, 1991. doi:10.1155/S0161171291000972